# SDR AALA20120728007

- Difficulty date: July 23, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR SUPPORT TRACK AT STATION 793, LEFT BUTTLINE 17.  INSTALLED REPAIR STRAPS PER THE EA B737-53-025285.
